# SDR ZZDA2011243

- Difficulty date: February 28, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Finger Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LONGERON FINGER DOUBLER, STA 208, LONG L15L, CRACKED.  ACCOMPLISHED LONGERON FINGER DOUBLER FILLER AND DOUBLER REPAIR PER B717 SRM 51-70-10 FIG 201.
